# SDR ASAA2016110718675

- Difficulty date: November 7, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69769749
- Condition: Corroded
- Location: Te Flap Torq Tub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INBD FOREFLAP INBD TORQUE TUBE, FOUND ATTACH FITTING FOR TORQUE TUBE CORRODED.  ACFT GROUNDED. REMOVED AND REPLACED THE FITTING IAW AMM 20-50-11-912-602 PG 6.
